# SDR S01629020

- Difficulty date: June 13, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 536
- Engine: Pwa PW4158
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Location: # 1 Eng, # 2 Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18573 DURING T/O,GEAR RETRACT ECAM WARNING MSG S
